Partial moments for bivariate distributions
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome in its journal Metron.
Volume (Year): LXII (2004)
Issue (Month): 3 ()
Contact details of provider:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Arnold, Barry C. & Zahedi, Hassan, 1988. "On multivariate mean remaining life functions," Journal of Multivariate Analysis, Elsevier, vol. 25(1), pages 1-9, April.
- Johnson, N. L. & Kotz, Samuel, 1975. "A vector multivariate hazard rate," Journal of Multivariate Analysis, Elsevier, vol. 5(1), pages 53-66, March.
- Unnikrishnan Nair, N. & Asha, G., 1997. "Some Classes of Multivariate Life Distributions in Discrete Time," Journal of Multivariate Analysis, Elsevier, vol. 62(2), pages 181-189, August.
- Kulkarni H.V. & Rattihalli R.N., 2002. "Nonparametric Estimation of a Bivariate Mean Residual Life Function," Journal of the American Statistical Association, American Statistical Association, vol. 97, pages 907-917, September.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni).
If references are entirely missing, you can add them using this form.